Search health advice

Question

Posted by: Joe | 08/06/2019

Q
Hi, Im a 72 year old type 2 diabetic runner

 over the years I've completed several full and half marathons. recently I find that when I run,it is almost a struggle dealing with muscle pain in the legs. I'm currently on 100mgs of Metformin 2x a day, 1 mg of glimepiride 1x a day, and 40mgs of atorvastatin 1x a day. Im wondering if the muscle pain and constant state of tiredness is related to any of the meds, or just old age. I currently run about 15mpw and would like to continue running. Any suggestion to help me to continue do would be greatly appreciated

EXPERT’S REPLY

Posted 10/06/2019

A
Hi
Possibilities for the leg pain include 1) Low magnesium 2) medication ?atorvastatin 3)low vitamin D 4)low co-enzyme Q10 5) vascular problems 6) old age is possible
You can supplement with Vitamin D, magnesium and co-enzyme Q10, but if the cramps persist, then you will have to look at the other options with you doctor
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Advertisement

POLL

%
Thank you for participating

%
Thank You for subscribing!